Article citationsMore>>

B.-N. Guo and F. Qi, “Inequalities and Monotonicity for the Ratio of Gamma Functions,” Taiwanese Journal of Mathematics, Vol. 7, No. 2, 2003, pp. 239-247.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top